# SDR CALA2025010101733

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,187 hours, 34,237 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG HYDRAULIC ODOR NOTICED FROM PASSENGER IN THE BACK OF THECAB IN UPON TAXI TO GATE.  PERFORMED TSM 05-50-00-810-813-A. PERFORMED SMELL CHECK ON APU BLEED, ENGINE BLEED WITH CREW RUNNING AIRCRAFT. NO SMELL NOTED ON BOTH BLEED SOURCES. ALSO, INSPECTION OF AIRCRAFT FOUND NO SMELLS FROM ELECTRICAL ITEMS. OKAY TO CONTINUE SERVICE. PERFORMED TSM 05-50-00-810-813-A. PERFORMED SMELL CHECK ON APU BLEED, ENGINE BLEED WITH CREW RUNNING AIRCRAFT. NO SMELL NOTED ON BOTH BLEED SOURCES. ALSO INSPECTION OF AIRCRAFT FOUND NO SMELLS FROM ELECTRICAL ITEMS. ADD EMP: V944126 OKAY TO CONTINUE SERVICE.
